• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Bad reaction to citralopram.. help please

K

kizzysmad!

Well-known member
Joined
Apr 8, 2012
Messages
118
Location
lincolnshire
Back on meds after awful breakup, being sick, bad dreams, not able to get on with everyday life. Back at doctors at 4pm today, feel awful, sad, depressed, suicidal and low.:nod2::nod1:
 
Unique1

Unique1

Well-known member
Joined
Jan 27, 2015
Messages
8,765
Location
UK
Hi kizzysmad.

So sorry for how you are feeling right now.
I'm glad you have an appointment at 4 with your Dr .
Easy for me to say I know but keep hope, things can get better.
Reactions to meds can be sorted out.
I truly wish you well.

Unique xx
 
K

kizzysmad!

Well-known member
Joined
Apr 8, 2012
Messages
118
Location
lincolnshire
I have already spoken to crisis team this morning, not much help. The up and down is so tiring
 
Unique1

Unique1

Well-known member
Joined
Jan 27, 2015
Messages
8,765
Location
UK
Hope it went ok at the drs and your feeling a little better.

With all good wishes to you.
Unique xx
 

MarlieeB

ACCOUNT CLOSED
Joined
Jan 15, 2013
Messages
25,043
I do hope it went okay at the Doctors.

I also had a very bad reaction to it and as soon as I told my GP I was taken straight off it, cold turkey.

Hope you will be okay, let us know when you get a chance.

xxx
 
Similar threads
Thread starter Title Forum Replies Date
P Really bad side effects Psychiatric Drugs/Medications Forum 1
P Feeling worried and bad leg and shoulder stiffness since quatiapine was upped and feeling like I’m lost and not feeling great . Psychiatric Drugs/Medications Forum 1
Raindance74 Valium + Wellbutrin (bad idea?) Psychiatric Drugs/Medications Forum 6
vanish Rexulti - the good the bad the ugly? Psychiatric Drugs/Medications Forum 0
M Had alcohol while still on meds, how bad is it? Psychiatric Drugs/Medications Forum 1
G Bad reactions with ssri's, any suggestions? Psychiatric Drugs/Medications Forum 3
S Bad side effects with Citalopram Psychiatric Drugs/Medications Forum 6
A Amisulpride Gives me Bad Insomnia Psychiatric Drugs/Medications Forum 3
Stripeysocks bad tremors - whole body Psychiatric Drugs/Medications Forum 8
F psych meds bad for teeth Psychiatric Drugs/Medications Forum 1
F Antidepressants: Bad Drugs... Or Bad Patients? Psychiatric Drugs/Medications Forum 1
E bad zaps Psychiatric Drugs/Medications Forum 1
R Zoloft Reaction Psychiatric Drugs/Medications Forum 1
V severe weight gain reaction to alot of meds? Psychiatric Drugs/Medications Forum 7
RainbowHeartz setraline aka zoloft ALLERGIC REACTION Psychiatric Drugs/Medications Forum 2
S reaction to ginger Psychiatric Drugs/Medications Forum 14
F Med reaction ? Psychiatric Drugs/Medications Forum 14
G Citralopram Psychiatric Drugs/Medications Forum 17

Similar threads

Top